# SDR AALA20180517006

- Difficulty date: May 17, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug MD 83
- Aircraft serial: 53619
- Aircraft time: 50,763 hours, 25,349 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACKED FUSELAGE SKIN AT CANT STATION 1437, LONGERON 2 RIGHT TO LONGERON 4 RIGHT. REPAIRED FUSELAGE SKIN PER SRM 53-04-00-001 FIGURE 27 AND EA 280672.
